It is currently Thu Aug 17, 2017 8:14 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Jun 01, 2011 3:06 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 01, 2011 2:47 am
Posts: 10
Had my first dose of suboxone yesterday at 9 a.m. Had 8 mgs and felt great within 30 minutes. Felt better all day long and actually couldn't believe how good I felt. Didn't remember what you are suppose to feel like because I been in a Norco induced world for 8 years. The last 2 have been heavy -I think (20 10/325's per day). Didn't sleep great- too much energy (okay problem for me to have) When I did wake this morning I couldn't hardly swallow. My throat was on fire! Got my dose done and felt okay but the burning little holes/blisters have gotten worse all day. I have been eating ice like crazy. I am not allergic to any sweetners so I'm hoping this is just temporary. I didn't feel as great today, Felt worse as the day went on. Called my doc and he had me add 2mg tonight. I don't think I got good absorption this morning. Didn't realize how important keeping the saliva in my mouth was until reading many post today/tonight. I want to feel like I did yesterday! I have also had a horrible headache all day with no relief from Excedrin or Tylenol. That's what got me started on pain meds in the first place. Thank you for all of the helpful information. I hope in the morning will go better -that is if I can even swallow.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 01, 2011 5:57 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi and welcome! First off, congratulations for taking a very big step in taking control of your life! I'm not sure I'm understanding your post correctly. Do you feel fine (with regard to withdrawals and cravings) EXCEPT for your mouth and throat? And are you on the films or the tablets? Many people have reported problems with sores in their mouth from the films. I wonder if that's what you're referring to.

As for the headaches, there's an inactive ingredient in suboxone (be it the films or the tablets) called naloxone. It doesn't get absorbed when taken correctly (sublingually), but there are some people who seem to get some headaches from it. Those people simply wait until the film/tablet is totally dissolved and when they are ready to swallow, instead of doing that, they spit instead. That very often takes care of those headaches. That just might help you.

If you are on the films and the problems in your mouth continue, you might want to consider asking your doctor to switch you to the tablets. Just a thought (assuming I'm understanding you correctly).

I hope this helps. Again, welcome!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
PostPosted: Wed Jun 01, 2011 10:33 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 01, 2011 2:47 am
Posts: 10
As you can see by the time on my post it was a long night so sorry if my post was confusing. I do feel fine, no withdrawal symptoms or cravings at all and that is amazing to me. I can't believe I went two whole days without taking pills! I am on the film. I cut the 8mg in half and place two pieces under my tongue. After reading many post last night/morning I spit the rest out with my dose this morning. I am just scared I am not going to get the right amount of medicine. I am almost wondering now if my 8 mgs is too much. My head almost immediately started aching this morning and I had a hard time driving to work because I felt bad. I don't seem as clear headed as I did the first day either. I can tough it out because a headache is way worth not being a slave to pills all day but I just want to do everything the right way and feel like I did the first day in the Doctors office. I do know that on Monday when I went in I had severe cotton mouth from 3 days withdrawal and maybe it just absorbed better. Now it seems like I look at the strip and start to excessively salivate! I'm sure It will work itself out. I go back to the doctor Sat. so I will give it that long and keep trying everyones tips on here. Thanks so much.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group